# SDR ASAA2016040216225

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 13,653 hours, 4,406 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 SAYS FAIL, FAIL.  ACFT GROUNDED.  ACCOMPISHED HF COMMUNICATION OPS TEST, REF AMM 23-11-00.  FAIL LIGHT NOT OBSERVED, NO FAULTS ON HF RT BITE.  ESTABLISHED COMMUNICATION WITH SFO, GROUND CHECKS ON HF 2 NORMAL.
